# SDR AWXA9500135

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Failed
- Location: Green Brake Mod
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL-CMH - FLT 265 - EMERGENCY LANDING DECLARED DUE TO LOSS OF GREEN HYDRAULIC SYSTEM AFTER THIRTY MINUTES INTO FLIGHT. AFTER GEAR EXTENSION BY MANUAL SYSTEM, PRESSURE CAME BACK TO 3100 PSI, BUT QUANTITY JUST ABOVE AMBER.  CREW HAD NO NOSE GEAR STEERING AFTER LANDING.  NO OTHER PROBLEMS WERE NOTED.  ACFT TOWED TO GATE.  MX REPLACED O RING ON GREEN BRAKE MODULE IN CENTER WHEEL WELL.  OPS NORMAL, NO LEAKS NOTED.  PERFORMED AMM 32-00-00 TO RETURN LANDING GEAR SYSTEM BACK TO NORMAL AFTER FREE FALL.  ACFT RETURNED TO SERVICE.  (W)
